# SDR AALA20120521003

- Difficulty date: May 20, 2012
- Submitted: May 22, 2012
- Operation: Air carrier
- Aircraft: N585AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53248
- Aircraft time: 59,522 hours, 30,750 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 487190
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AIRSTAIRS SIDEWALL LOWER FORWARD EMERGENCY LIGHT HAS BROKEN WIRE BEHIND PANEL.  REPAIRED USING SPLICE TO ENABLE ATTACHMENT OF CONNECTOR, OPS CHECK NORMAL.
